Inverse problems for initial conditions of the mixed problem for the telegraph equation
Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Differential equations. Spectral theory, Tome 141 (2017), pp. 111-133
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper, we examine inverse problems for initial conditions for the wave and telegraph equations and state uniqueness criteria. Solutions of these problems are constructed in the series form. In the proof of uniform convergence of these series, the problem on small denominators appear. We prove estimates of small denominators separated from zero and obtain asymptotics that allow one to justify the convergence in the class of regular solutions.
Keywords:
telegraph equation, inverse problem, Dirichlet problem, mixed boundary conditions, uniqueness criteria, series, small denominators.
Mots-clés : existence
Mots-clés : existence
@article{INTO_2017_141_a9,
author = {K. B. Sabitov and A. R. Zaynullov},
title = {Inverse problems for initial conditions of the mixed problem for the telegraph equation},
journal = {Itogi nauki i tehniki. Sovremenna\^a matematika i e\"e prilo\v{z}eni\^a. Temati\v{c}eskie obzory},
pages = {111--133},
year = {2017},
volume = {141},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTO_2017_141_a9/}
}
TY - JOUR AU - K. B. Sabitov AU - A. R. Zaynullov TI - Inverse problems for initial conditions of the mixed problem for the telegraph equation JO - Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory PY - 2017 SP - 111 EP - 133 VL - 141 UR - http://geodesic.mathdoc.fr/item/INTO_2017_141_a9/ LA - ru ID - INTO_2017_141_a9 ER -
%0 Journal Article %A K. B. Sabitov %A A. R. Zaynullov %T Inverse problems for initial conditions of the mixed problem for the telegraph equation %J Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory %D 2017 %P 111-133 %V 141 %U http://geodesic.mathdoc.fr/item/INTO_2017_141_a9/ %G ru %F INTO_2017_141_a9
K. B. Sabitov; A. R. Zaynullov. Inverse problems for initial conditions of the mixed problem for the telegraph equation. Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Differential equations. Spectral theory, Tome 141 (2017), pp. 111-133. http://geodesic.mathdoc.fr/item/INTO_2017_141_a9/